Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Twinrix Vaccine Help A & B
Jan 15, 2012

I got my first shot a few weeks ago in the 3 shot vaccine series for a combo of hepatitis A & B. I got the twinrix vaccine. Well a week later I came for the 2nd shot and after she injected me with the shot she gave me the paper work and I took it to the counter and it said Hep B shot. So I asked the nurse if she gave me the twinrix or hep b and she said it was the twinrix. But if it was the hep b vaccine and not the twinrix. What kind of effect will it have on me, since I got it so close to the first shot? I know the twinrix can be taken 1 week within the first 2 shots and the 3rd shot 21-30 days afer the 2nd shot. But what if my 2nd shot wasn't twinrix, it was the hep b vaccine? Also after my 2nd shot I have started to get aches in my legs, feels like I ran too hard. But I haven't ran at all. It didn't have this after the first shot, it came after the second.

Response from Dr. McGovern

If you are concerned about a mix-up, you could get tested for antibodies to both HAV and HBV after you finish your immunizations to see if you are protected.

I suspect the issue about the check box was that Twinrix just wasn't listed. Your physician's notes will probably be accurate and you could simply recheck that on your next visit.



Previous
New warning about Isentress
Next
Am I still HBV infectious?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement